# SDR ZZDA2011869

- Difficulty date: October 9, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER JACKSCREW ACCESS DOOR, CORROSION.   ACCOMPLISHED STABILIZER JACKSCREW ACCESS DOOR REPLACEMENT.
